# SDR P5CA2020021300034

- Difficulty date: February 6, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 74,507 hours, 12,365 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CRACK AT STA 1920 RBL 98, M/D FLOOR.( ACCOMPLISHED REPAIR IAW SRM 53-60-52-01-1 REV. 87 AND EI NO. T2020A53M-164 REV. 1 AND BOEING DWG NO. 65B38251 SH 62 REV. A, SH 66 REV. -, SH 67 REV. A. JOB COMPLETED AND CONDITION CHECK NORMAL. )
